What can I do now? I was fine before starting this drug. Is Viagra a good solution?
27 Sep 2011
In clinical studies impotence was reported as a side effect in 1% of patients.
Talk with your doctor - you may want to try another medicine.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... lisinopril, and now I take Glyburide/Metformin two twice a day. I'm also a drinker. I am now experiencing sexual side effect. Please tell me ...
1 answer • 6 Sep 2010
Did the med effect erection or sexual desire or??? Can anyone explain?
1 answer • 31 Jan 2012
First time ever in my life I have been experiencing a loss of erection in the middle or start of sex. I am 29 year old male. Does anyone know if this ...
1 answer • 30 May 2012
I have been avoiding sex because a few times during sex with my girlfriend I lost my erection for no apparent reason.. I may have just been out of ...
3 answers • 21 Nov 2013